MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 112082070
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Sore Throat (2396)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the tip of the tubes are very stiff, concern about unnecessary trauma to cords/larynx.The balloon is also stiff and difficult to pass through the cords.Catches on the cords when trying to advance the tube." additional information received on may 21, 2026, indicated that "the issue occurred on going from mid april until now, during use in patient, having to have multiple attempts to intubate.Sore throats being reported more often than usual.Patient's current condition unknown, multiple patients involved.".

Brand Name
SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25491000
Report Number8040412-2026-00090
Device Sequence Number18754246
Product Code BTR
UDI-Device Identifier14026704341426
UDI-Public(01)14026704341426(11)251110(17)301031(10)40E25L1675
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112082070
Device Lot Number40E25L1675
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown